A new Markov Binomial distribution
AbstractIn this paper, we introduce a two state homogeneous Markov chain and define a geometric distribution related to this Markov chain. We define also the negative binomial distribution similar to the classical case and call it NB related to interrupted Markov chain. The new binomial distribution is related to the interrupted Markov chain. Some characterization properties of the Geometric distributions are given. Recursion formulas and probability mass functions for the NB distribution and the new binomial distribution are derived.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Hogeschool-Universiteit Brussel, Faculteit Economie en Management in its series Working Papers with number 2011/24.
Length: 15 page
Date of creation: Sep 2011
Date of revision:
Homogeneous Markov chain; Interrupted Markov chain; Geometric distribution related to Markov chain; In ated negative binomial distribution; New binomial distribution;
This paper has been announced in the following NEP Reports:
- NEP-ALL-2012-02-01 (All new papers)
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Yu, Chang & Zelterman, Daniel, 2002. "Sums of dependent Bernoulli random variables and disease clustering," Statistics & Probability Letters, Elsevier, vol. 57(4), pages 363-373, May.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sabine Janssens).
If references are entirely missing, you can add them using this form.